# SDR MASA2013032952463

- Difficulty date: March 29, 2013
- Submitted: March 30, 2013
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 22,401 hours, 18,144 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN.  LUBED SERVICE DOOR.
